MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE FEMORAL RESURFACING HEAD 44MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE FEMORAL RESURFACING HEAD 44MM; HIP COMPONENT
Model Number 38031044
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The alleged complaint is not confirmed.Microport was made aware of this revision through (b)(6) registry data.It was indicated that both resurfacing components were revised due to periprosthetic femoral fracture, which would comprise of the femoral resurfacing head in this case.The revised products have not been returned for investigation.Additionally, no images or operative notes were provided to confirm the complaint.Review of the device history record (dhr) for these lots indicates that these products met all established acceptance criteria throughout the manufacturing process.Review of historical complaint data reveals no lot trends for this issue.This is the first complaint for this lot and issue.These products had been implanted for approximately 142 months until revision.No conclusions regarding the femoral fracture can be made from the available information.The microport hip systems package insert (150803-8) lists "femoral or acetabular perforation or fracture; femoral fracture while seating the device; femoral fracture by trauma or excessive loading, particularly in the presence of poor bone stock" as potential adverse effects of total hip arthroplasty (tha).There is not a trend for this device and incident mode per mpo trending procedures.This issue will continue to be monitored through complaint tracking.
 
Event or Problem Description
Allegedly, patient was revised due to peri-prosthetic fracture? stem.Revision njr number: (b)(6).Side:r.Primary asa: p2 - mild disease not incapacitating.(b)(4).

Brand Name
CONSERVE FEMORAL RESURFACING HEAD 44MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11675143
Report Number3010536692-2021-00206
Device Sequence Number3085462
Product Code KXA
UDI-Device IdentifierM684380310441
UDI-PublicM684380310441
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K944752
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38031044
Device Catalogue Number38031044
Device Lot Number096378768
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/22/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2021
Initial Report FDA Received Date04/15/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;